# SDR UPS804369

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652287505
- Condition: Delamination
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND LT WING TRAILING EDGE INBD FLAP, INBD FLAP VANE DELAMINATED ON LOWER SURFACE.  REPLACED VANE ASSY PER MM 27-51-14.
